Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Approximation uniforme")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 685

  • Page / 28
Export

Selection :

  • and

Extensions of a theorem of J.L. WalshPRICE, T. E. JR.Journal of approximation theory. 1985, Vol 43, Num 2, pp 140-150, issn 0021-9045Article

Sur l'approximation uniforme des fonctions semibornéesRUBINSHTEJN, G. SH.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 6, pp 108-119, issn 0037-4474Article

Uniform approximation and a generalized minimax theoremTANIMOTO, S.Journal of approximation theory. 1985, Vol 45, Num 1, pp 1-10, issn 0021-9045Article

Limits of spline functions with periodic knotsGOODMAN, T. N. T; MICCHELLI, C. A.Journal of the London Mathematical Society. 1983, Vol 28, Num 1, pp 103-112, issn 0024-6107Article

On a modified szasz-Mirakyan-operatorLENHOFF, H.-G.Journal of approximation theory. 1984, Vol 42, Num 3, pp 278-282, issn 0021-9045Article

An optimal sequential algorithm for the uniform approximation of convex functions on [0,1]SONNEVEND, G.Applied mathematics & optimization. 1983, Vol 10, Num 2, pp 127-142, issn 0095-4616Article

Uniform reciprocal approximation subject to linear constraintsCHALMERS, B. L; KAUFMAN, E. H. JR; LEEMING, D. J et al.Journal of approximation theory. 1984, Vol 41, Num 3, pp 201-216, issn 0021-9045Article

Uniform approximation by generalized splines with free knotsNUÊRNBERGER, G; SOMMER, M; SCHUMAKER, L et al.Journal of approximation theory. 1989, Vol 59, Num 2, pp 150-169, issn 0021-9045, 20 p.Article

Uniform approximation by exponential-type operatorsTOTIK, V.Journal of mathematical analysis and applications. 1988, Vol 132, Num 1, pp 238-246, issn 0022-247XArticle

Approximation by generalized splinesNÜRNBERGER, G; SCHUMAKER, L. L; SOMMER, M et al.Journal of mathematical analysis and applications. 1985, Vol 108, Num 2, pp 466-494, issn 0022-247XArticle

Estimates for the modulus of smoothnessGRAHAM, I. G.Journal of approximation theory. 1985, Vol 44, Num 2, pp 95-112, issn 0021-9045Article

Mergelyan's approximation theorem for rational modulesCARMONA, J. J.Journal of approximation theory. 1985, Vol 44, Num 2, pp 113-126, issn 0021-9045Article

On some nonlinear spaces of approximating functionsGOSSELIN, R. P.Journal of approximation theory. 1984, Vol 40, Num 4, pp 333-342, issn 0021-9045Article

Uniform approximation by polynomials with variable exponentsBORWEIN, P. B.Canadian journal of mathematics. 1983, Vol 35, Num 3, pp 547-557, issn 0008-414XArticle

About the maxima of |ωn(x)|PICA, A.Applied mathematics letters. 2004, Vol 17, Num 4, pp 479-481, issn 0893-9659, 3 p.Article

The strong uniqueness theorem for monosplinesBARRAR, R. B; LOEB, H. L.Journal of approximation theory. 1986, Vol 46, Num 2, pp 157-169, issn 0021-9045Article

Order of approximation by linear combinations of positive linear operatorsWOOD, B.Journal of approximation theory. 1985, Vol 45, Num 4, pp 375-382, issn 0021-9045Article

Approximation par des fonctions lipschitziennes et critère de convergence étroite d'une suite de probabilités = Approximation par Lipschitzian functions and criterion for the weak convergence of probabilitiesRIHAOUI, I.Canadian mathematical bulletin. 1984, Vol 27, Num 4, pp 514-516, issn 0008-4395Article

Uniform approximation on closed sets by harmonic functions with Newtonian singularitiesGAUTHIER, P. M; GOLDSTEIN, M; OW, W. H et al.Journal of the London Mathematical Society. 1983, Vol 28, Num 1, pp 71-82, issn 0024-6107Article

Approximation in L1-norm by elements of a uniform algebraKHAVINSON, D; PEREZ-GONZALEZ, F; SHAPIRO, H. S et al.Constructive approximation. 1998, Vol 14, Num 3, pp 401-410, issn 0176-4276Article

Discretisation for uniform polynomial approximationWHITLEY, R.Journal of approximation theory. 1984, Vol 41, Num 1, pp 29-38, issn 0021-9045Article

On the uniform approximation to continuous functions by linear aggregates of translationsABEL, U.Mathematische Annalen. 1984, Vol 267, Num 4, pp 453-460, issn 0025-5831Article

Best monotone approximation in L [0,1]LEGG, D; TOWNSEND, D.Journal of approximation theory. 1984, Vol 42, Num 1, pp 30-35, issn 0021-9045Article

Uniform approximation of holomorphic functions on bounded Hartogs domains in C2BARRETT, D. E; FORNAESS, J. E.Mathematische Zeitschrift. 1986, Vol 191, Num 1, pp 61-72, issn 0025-5874Article

The uniform asymptotic swallowtail approximation: practical methods for oscillating integrals with four coalescing saddle pointsCONNOR, J. N. L; CURTIS, P. R; FARRELLY, D et al.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 2, pp 283-310, issn 0305-4470Article

  • Page / 28